I had juvederm injection at the side of the mouth 2 months ago. This was my 2nd time and all went well. Today one side if my mouth is hard and swollen. Is it possible that this came from the injection after 2 months?
Dermal fillers have been known to leave scar tissue at the injection site and you would not be the first to find out the hard way (not to say this is the case). The idea of needles around the facial area terrifies me because of the complex musculature and nerves.
I can think of one other here who injected her lips trying to make them look fuller and confessed that they had been so pretty before. :-(
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2012 • 4 answers
Posted 6 May 2015 • 1 answer
Posted 23 Oct 2016 • 1 answer
Juvederm - A little over a week ago I had injections in my lip and the top of upper lip for fullness
Posted 11 Nov 2016 • 0 answers
Posted 20 Jan 2017 • 0 answers